You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Stability and Almost Periodicity of Solutions of Ill-Posed Abstract Cauchy Problems
R. Delaubenfels and Vũ Quôc Phóng
Proceedings of the American Mathematical Society
Vol. 125, No. 1 (Jan., 1997), pp. 235-241
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2161818
Page Count: 7
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We give simple spectral sufficient conditions for a solution of the linear abstract Cauchy problem, on a Banach space, to be strongly stable or asymptotically almost periodic, without assuming that the associated operator generates a C0-semigroup.
Proceedings of the American Mathematical Society © 1997 American Mathematical Society